MathSciNet Relay Station
MathSciNet bibliographic data
MR2407224 42C15 (42C30 46E35)
Gautam, S. Zubin A critical-exponent Balian-Low theorem. Math. Res. Lett. 15 (2008), no. 3, 471–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement